Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Blistering Chapped Lips--Help!

My lips are on fire! I'm on my last month of Accutane and my lips have not been this bad in my whole life...not to mention during my Accutane treatment. I'm on 60ml for this last month. My lips started to go haywire just a few days ago. It started with my skin peeling off of my lips leaving extra sensitive and red bare skin behind. Then they started to blister in many clear-liquid filled pencil-tip-sized blisters. Now all top protective layers of skin have come off and now I can't go one minute without chapstick or else my skin tightens and burns. What can I do???

    From the album:

    Two months left of accutane

    • 17 pictures
    • 0 comments
    • 71 image comments

    Photo Information for Blistering Chapped Lips--Help!


    Recommended Comments

    There are no comments to display.

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×